| Catalog Number |
1601-48 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices were discarded and not available for investigation.However, the provided photo confirmed the report.It shows the balloon fully inflated.The lower ligature was observed to have slipped from its intended position which caused the balloon to move past the skive hole and prevented the balloon from deflating.The ligature likely failed due to the pull force on the catheter during the procedure.It is possible that procedural factors including stenosis or calcified plaque caused additional pull force to be used during thrombus removal and contributed to the failure.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Additionally, there have not been any previous complaints related to this lot number.The surgeon and the or team were reminded by the sales representative to always conduct a pre-use check prior use in a patient as requested in the directions for use of the ifu.This is report 3 of 4 related to the third catheter used in the event.Report 1220948-2023-00210, 1220948-2023-00211, 1220948-2023-00213 were submitted for the first, second, and fourth devices involved in this event.
Event or Problem Description
It was reported by the operating room nurse that four devices from the same lot had an issue with the balloon not deflating.The user stated no pre-use check was performed on the devices.No injury was reported to the patient.This is report 3 of 4 related to the third catheter used in the event.Report 1220948-2023-00210, 1220948-2023-00211, 1220948-2023-00213 were submitted for the first, second, and fourth devices involved in this event.